An infinitely differentiable function with the values of its derivatives given at a point
Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 289-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_2_a10,
author = {B. S. Mityagin},
title = {An infinitely differentiable function with the values of its derivatives given at a point},
journal = {Doklady Akademii Nauk},
pages = {289--292},
year = {1961},
volume = {138},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a10/}
}
B. S. Mityagin. An infinitely differentiable function with the values of its derivatives given at a point. Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 289-292. http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a10/